As far as I know, it is but isn't widely prescribed because of its severe side effects. It is also called, Ludiomil, here in the U.S. It has produced a higher than usual incidence of suicidal ideation, anger and violent behavior. Plus there are just better drugs on the market. Most doctors won't prescribe this any more.
I would trust your doctors judgment and go with what he/she says about it. The medication is just bad.
Peace to you in your world.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Sep 2012 • 4 answers
Posted 14 Feb 2014 • 1 answer
I got on the depo shot in October of 2013 it made me bleed so I stopped taking it and saw my doctor?
Posted 30 Mar 2014 • 1 answer
Posted 3 Feb 2016 • 1 answer
I guess I made a grievous error with my pain doctor by asking for a fentanyl. Anyone else done this?
Posted 19 Jun 2018 • 1 answer